# SDR SWIA2020020348137

- Difficulty date: December 27, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB 601R-57-046  REV C PART B (RHS) DEFECT NOTED IN HOLE #17 AND #21.   (C-CHECK) RO 1/29/2020   REPAIRED WING ASSY AT WS65.75 BETWEEN R/H AND AUX SPAR ,RH SIDE HOLE #17  AND #21 REF  REO. COMPLIED WITH AND SEE CONTINUATION CARD FOR DETAILS
